Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 166, NWS Morristown, TN

August 20, 2014Cherokee County, North Carolina; Blount County, Monroe County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Aug 20, 2014, 4:55 PM EDT for Cherokee County, North Carolina; Blount County, Monroe County, Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2014, 4:55 PM EDT (20:55 UTC)
Expired
Aug 20, 2014, 5:45 PM EDT
In force
50 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Cherokee County, NC, Blount County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 114 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 5:10 PM EDTTSTM WND DMG2 S Madisonville, TNTREES DOWN SOUTH OF MADISONVILLE.
Aug 20, 5:40 PM EDTTSTM WND DMG5 S Madisonville, TNTREES DOWN NEAR THE MONROE-POLK COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 3:59 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1258 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WUUS54 KMRX 202055
SVRMRX
NCC039-TNC009-123-202145-
/O.NEW.KMRX.SV.W.0166.140820T2055Z-140820T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
455 PM EDT WED AUG 20 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEROKEE COUNTY IN SOUTHWEST NORTH CAROLINA...
  MONROE COUNTY IN EASTERN TENNESSEE...
  SOUTHWESTERN BLOUNT COUNTY IN EASTERN TENNESSEE...

* UNTIL 545 PM EDT

* AT 454 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES SOUTHWEST OF MARYVILLE TO NEAR MADISONVILLE
  TO ETOWAH...AND MOVING SOUTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISONVILLE...VONORE...GREENBACK...TELLICO PLAINS...MOUNT
  VERNON...TARIFFVILLE...CITICO...BULLET CREEK...COKER CREEK...
  TALASSEE AND CITICO BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3521 8429 3522 8432 3520 8435 3524 8436
      3526 8444 3531 8447 3533 8440 3548 8445
      3562 8423 3562 8416 3565 8413 3568 8415
      3571 8410 3548 8391 3541 8402 3537 8401
      3535 8404 3531 8404 3527 8402 3516 8430
TIME...MOT...LOC 2054Z 337DEG 30KT 3563 8412 3550 8430 3536 8453 

$$

TG
1 follow-up statement
561 
WWUS54 KMRX 202134
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
534 PM EDT WED AUG 20 2014

NCC039-TNC009-123-202145-
/O.CON.KMRX.SV.W.0166.000000T0000Z-140820T2145Z/
CHEROKEE NC-MONROE TN-BLOUNT TN-
534 PM EDT WED AUG 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN CHEROKEE...SOUTHERN MONROE AND SOUTH CENTRAL BLOUNT
COUNTIES...

AT 534 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTHWEST OF ANDREWS TO 17 MILES SOUTHEAST OF
MADISONVILLE TO 10 MILES NORTH OF DUCKTOWN...MOVING SOUTHEAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
TELLICO PLAINS...COKER CREEK...CITICO AND BULLET CREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 3521 8429 3522 8432 3520 8435 3524 8436
      3526 8444 3531 8447 3533 8440 3538 8421
      3540 8414 3549 8405 3549 8397 3548 8391
      3541 8402 3537 8401 3535 8404 3531 8404
      3527 8402 3516 8430
TIME...MOT...LOC 2134Z 332DEG 23KT 3546 8399 3533 8417 3519 8440 

$$

TD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 4:20 PM EDT, 35 minutes earlier.

Area forecast discussion, Aug 20, 4:20 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
420 PM EDT WED AUG 20 2014

.DISCUSSION...UPDATED FOR SEVERE THUNDERSTORM WATCH. INCREASED
RAIN CHANCES THROUGH MID EVENING OVER WESTERN PARTS OF THE FORECAST
AREA AS STRONG TO SEVERE STORMS HAVE INCREASED LATE THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             72  94  72  95 /  50  20  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  71  91  71  92 /  60  30  10  20
OAK RIDGE, TN                       71  91  71  92 /  60  30  10  20
TRI CITIES AIRPORT, TN              66  87  66  88 /  40  50  30  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

TD
Hazardous weather outlook, Aug 20, 3:30 AM EDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
330 AM EDT WED AUG 20 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-210730-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
330 AM EDT WED AUG 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY
DURING THE HEAT OF THE AFTERNOON...DRIFTING SLOWLY SOUTHEAST AT 10
TO 15 MPH. THE THUNDERSTORMS SHOULD DISSIPATE BEFORE MIDNIGHT...AND
ONLY A STRAY STRONG STORM IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

AN ACTIVE WEATHER PATTERN IS EXPECTED TO LINGER OVER THE REGION.
UPPER LEVEL DISTURBANCES ORIGINATING AROUND THE GREAT LAKES ARE
EXPECTED TO TRACK SOUTHEAST...AND BRING THE POSSIBILITY OF STRONG
STORMS TO PORTIONS OF THE AREA...MAINLY SOUTHWESTERN VIRGINIA AND
NORTHEAST TENNESSEE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...DUE TO THE
ISOLATED NATURE OF THE POSSIBLE THREATS.

In the hours before

Special weather statement, Aug 20, 3:48 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
348 PM EDT WED AUG 20 2014

TNZ016-038>040-042-070-202030-
NORTHWEST COCKE TN-HAWKINS TN-JEFFERSON TN-HAMBLEN TN-GRAINGER TN-
NORTHWEST GREENE TN-
348 PM EDT WED AUG 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COCKE...NORTHEASTERN
JEFFERSON...WEST CENTRAL HAWKINS...EAST CENTRAL GRAINGER...HAMBLEN
AND WEST CENTRAL GREENE COUNTIES UNTIL 430 PM EDT...

AT 347 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JEFFERSON CITY...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...JEFFERSON CITY...NEWPORT...DANDRIDGE...RUTLEDGE...BEAN
STATION...WHITE PINE...BANEBERRY...RUSSELLVILLE...LOWLAND...
MOORESBURG...BYBEE AND ALPHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3599 8350 3630 8354 3638 8316 3596 8309
TIME...MOT...LOC 1947Z 255DEG 23KT 3616 8341

13
Local storm report, Aug 20, 4:02 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
402 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     SWEETWATER              35.60N 84.47W
08/20/2014                   MONROE             TN   911 CALL CENTER

            NUMEROUS TREES DOWN ESPECIALLY IN THE SWEETWATER AND
            MADISONVILLE AREAS.

&&
Special weather statement, Aug 20, 4:16 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
416 PM EDT WED AUG 20 2014

TNZ016-039-042-202045-
HAWKINS TN-HAMBLEN TN-NORTHWEST GREENE TN-
416 PM EDT WED AUG 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HAWKINS...SOUTHERN
HANCOCK...NORTHEASTERN GRAINGER...NORTHEASTERN HAMBLEN AND NORTHERN
GREENE COUNTIES UNTIL 445 PM EDT...

AT 416 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROGERSVILLE...MOVING SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GREENEVILLE...ROGERSVILLE...MOSHEIM...BULLS GAP...BAILEYTON...
ROMEO...ST. CLAIR...JEAROLDSTOWN...MCCLOUD...MOORESBURG...KEPLER AND
MOHAWK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3638 8266 3611 8285 3629 8326 3632 8328
      3633 8326 3637 8327 3637 8328 3640 8327
      3641 8322 3644 8321 3644 8320
TIME...MOT...LOC 2016Z 292DEG 24KT 3635 8310

12
Local storm report, Aug 20, 4:31 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
431 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     5 WNW WALLAND           35.75N 83.90W
08/20/2014                   BLOUNT             TN   911 CALL CENTER

            TWO TREES DOWN.

&&
Special weather statement, Aug 20, 4:34 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
334 PM CDT WED AUG 20 2014

TNZ081-098-202115-
MARION TN-SEQUATCHIE TN-
334 PM CDT WED AUG 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR MARION...SOUTH CENTRAL SEQUATCHIE
AND SOUTHWESTERN HAMILTON COUNTIES UNTIL 415 PM CDT...

AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WHITWELL...OR 9 MILES NORTH OF JASPER...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JASPER...WHITWELL...POWELLS CROSSROADS...CARTWRIGHT...MARTIN SPRINGS
AND LONE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY AFTERNOON FOR CENTRAL TENNESSEE.

LAT...LON 3523 8581 3522 8577 3522 8573 3524 8569
      3529 8571 3529 8568 3528 8535 3517 8537
      3511 8539 3510 8538 3504 8539 3504 8541
      3502 8542 3512 8583
TIME...MOT...LOC 2033Z 280DEG 21KT 3519 8564

SR
Local storm report, Aug 20, 4:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
442 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HAIL             KINGSTON                35.87N 84.51W
08/20/2014  E1.75 INCH       ROANE              TN   PUBLIC

0300 PM     TSTM WND DMG     PHILADELPHIA            35.68N 84.40W
08/20/2014                   LOUDON             TN   911 CALL CENTER

            MULTIPLE TREES DOWN. AT LEAST ONE BARN DAMAGED OR
            DESTROYED.

0315 PM     TSTM WND DMG     SWEETWATER              35.60N 84.47W
08/20/2014                   MONROE             TN   911 CALL CENTER

            NUMEROUS TREES DOWN ESPECIALLY IN THE SWEETWATER AND
            MADISONVILLE AREAS.

0329 PM     HAIL             5 SW TAZEWELL           36.41N 83.64W
08/20/2014  E1.00 INCH       CLAIBORNE          TN   TRAINED SPOTTER

0415 PM     TSTM WND DMG     5 WNW WALLAND           35.75N 83.90W
08/20/2014                   BLOUNT             TN   911 CALL CENTER

            TWO TREES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 3:56 PM EDTSevere Thunderstorm WarningMRXCherokee49 min
Aug 20, 4:41 PM EDTSevere Thunderstorm WarningMRXCherokee34 min
Aug 20, 5:22 PM EDTSevere Thunderstorm WarningMRXCherokee, Clay38 min
Aug 20, 1:33 PM EDTSpecial Weather StatementMRXRoane42 min
Aug 20, 1:48 PM EDTSevere Thunderstorm WarningMRXLoudon, Roane42 min
Aug 20, 2:13 PM EDTSpecial Weather StatementMRXAnderson47 min
Aug 20, 2:27 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Morgan, Roane48 min
Aug 20, 2:56 PM EDTSpecial Weather StatementMRXKnox49 min
Aug 20, 3:02 PM EDTTornado WarningMRXLoudon, McMinn, Monroe43 min
Aug 20, 3:31 PM EDTTornado WarningMRXMcMinn, Monroe44 min
Aug 20, 3:48 PM EDTSpecial Weather StatementMRXGrainger, Hamblen, Jefferson42 min
Aug 20, 4:03 PM EDTSevere Thunderstorm WarningMRXBlount, Knox42 min
Aug 20, 4:09 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Jefferson37 min
Aug 20, 4:14 PM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Meigs, Monroe, Roane46 min
Aug 20, 4:16 PM EDTSpecial Weather StatementMRXGreene29 min
Aug 20, 4:26 PM EDTSevere Thunderstorm WarningMRXGreene18 min
Aug 20, 4:28 PM EDTSevere Thunderstorm WarningMRXHancock, Hawkins47 min
Aug 20, 4:34 PM EDTSpecial Weather StatementMRXMarion41 min
Aug 20, 4:37 PM EDTSevere Thunderstorm WarningMRXMcMinn, Meigs38 min
Aug 20, 4:42 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Rhea33 min
Aug 20, 4:43 PM EDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington62 min
Aug 20, 4:52 PM EDTTornado WarningMRXBradley, McMinn, Polk38 min
Aug 20, 4:59 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger46 min
Aug 20, 5:11 PM EDTSpecial Weather StatementMRXHawkins49 min
Aug 20, 5:16 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more59 min
Aug 20, 5:19 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea26 min
Aug 20, 5:25 PM EDTSevere Thunderstorm WarningMRXKnox, Union50 min
Aug 20, 5:42 PM EDTAreal Flood AdvisoryMRXMcMinn2 hr
Aug 20, 5:44 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Polk46 min
Aug 20, 5:56 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Sevier34 min
Aug 20, 5:58 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Monroe, Polk33 min
Aug 20, 6:08 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton24 min
Aug 20, 6:17 PM EDTSpecial Weather StatementMRXMarion28 min
Aug 20, 6:41 PM EDTSevere Thunderstorm WarningMRXCampbell, Scott49 min
Aug 20, 7:04 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Union41 min
Aug 20, 7:19 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Grainger, Scott, Union56 min
Aug 20, 7:40 PM EDTAreal Flood AdvisoryMRXAnderson, Campbell3 hr
Aug 20, 7:41 PM EDTSevere Thunderstorm WarningMRXAnderson, Grainger, Hamblen, Jefferson, Knox, Union49 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.